# SDR REXA2011205201730

- Difficulty date: December 3, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 18,316 hours, 15,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CURVED MID CABIN E-LIGHT SIGN IS INOP.  ALSO PAX ENTRANCE EXIT SIGN & FOUND LIGHT ON AFT SIDE OF WARDROBE INOP & RIGHT WING FWD EXTERNAL E-LIGHT INOP.  REMOVED AND REPLACED CHARGER ASSEMBLY NR 2 & 3 IAW AMM 33-51-05, OPS TEST GOOD IAW AMM 33-51-04-740-801.
